| Model Number |
RBY2C1660-A |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2020-01994.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the internal iliac artery using ruby coils and a non-penumbra microcatheter.During the procedure, two ruby coils would not advance from the starting position of the introducer sheaths, and the physician experienced resistance.Therefore, the ruby coils were removed.The procedure was completed using new ruby coils.There was no report of an adverse effect to the patient.